Browse Title Index


 
Issue Title
 
Vol 1, No 1 (2016) ON OPTIMAL MARKING ALGORITHMS Details   PDF
M. N. Alekseev, F. M. Alekseev
 
Vol 2, No 3 (2017) ON REFINEMENTS OF NEO-CLASSICAL INEQUALITY AND ITS APPLICATIONS TO STOCHASTIC DIFFERENTIAL EQUATIONS AND BROWNIAN MOTION Details   PDF
D. Donchev, S. M. Sitnik, E. L. Shishkina
 
Vol 9, No 1 (2024) ON SOLVABILITY OF A GENERAL ELLIPTIC BOUNDARY VALUE PROBLEM IN HOLDER–ZYGMUND SPACES WITH VARIABLE SMOOTHNESS Details   PDF
V.D. Kryakvin, G.P. Omarova
 
Vol 7, No 1 (2022) ON SOLVABILITY OF SOME CLASSES OF EQUATIONS WITH HILFER DERIVATIVE IN BANACH SPACES Details   PDF
A.R. Volkova, V.E. Fedorov, D.M. Gordievskikh
 
Vol 6, No 3 (2021) ON SOLVING PROBLEMS OF HEAT AND MASS TRANSFER IN PIECEWISE HOMOGENEOUS REGIONS WITH A WEAKLY PERMEABLE FILM Details   PDF
S.Y. Kholodovskii
 
Vol 7, No 2 (2022) ON SOME CLASS OF THE PSEUDOHYPERBOLIC EQUATIONS WITH AN UNKNOWN COEFFICIENT Details   PDF
A.I. Kozhanov, R.R. Safiullova
 
Vol 2, No 1 (2017) ON SOME OPTIONS PRICING MODELS ON ILLIQUID MARKETS Details   PDF
M. M. Dyshaev
 
Vol 8, No 2 (2023) ON SOME PROPERTIES OF A FOX FUNCTION Details   PDF
F.G. Khushtova
 
Vol 8, No 1 (2023) ON STEPANOV-LIKE ALMOST PERIODICITY IN MIXED LEBESGUE SPACES Details   PDF
F.Z. Ben Cheikh, M.T. Khalladi, M. Kostic
 
Vol 5, No 3 (2020) ON SUBSPACES OF AN INTERMEDIATE CHARACTERISTIC IN C* Details   PDF
V.I. Zalyapin, L.D. Menikhes, G.A. Shefer
 
Vol 3, No 3 (2018) ON THE COMPLIANCE OF THE BASIC SETS OF A-ENDOMORPHISMS AND A-DIFFEOMORPHISMS Details   PDF
N. V. Isaenkova, E. V. Zhuzhoma
 
Vol 1, No 2 (2016) ON THE DETERMINATION OF THE JET PUMP CAVITATION CHARACTERISTICS Details   PDF
Yu. P. Kabanov, G. V. Shevchenko
 
Vol 7, No 2 (2022) ON THE MATHEMATICAL MODEL OF THE PROCESS OF IMPULSIVE VIBRATION DRIVING PROCESS AND ITS STABILITY Details   PDF
A.V. Zhurba, S.D. Baboshin, T.I. Kostina, P. Raynaud de Fitte
 
Vol 6, No 1 (2021) ON THE MECHANISM OF PROTON CONDUCTIVITY OF POLYANTIMONIC ACID Details   PDF
L.Yu. Kovalenko, V.A. Burmistrov, D.A. Zakharevich, D.A. Kalganov
 
Vol 9, No 2 (2024) ON THE WORK OF XVIII ALL-RUSSIAN SEMINAR “DYNAMICS OF MULTIPHASE MEDIA” Details   PDF
V.M. Fomin
 
Vol 1, No 2 (2016) ON UNIQUE SOLVABILITY OF THE SYSTEM OF GRAVITATIONAL-GYROSCOPIC WAVES IN THE BOUSSINESQ APPROXIMATION Details   PDF
L. V. Borel, V. E. Fedorov
 
Vol 5, No 3 (2020) ON ZERO SETS OF WEAKLY LOCALISABLE PRINCIPAL SUBMODULES IN THE SCHWARTZ ALGEBRA Details   PDF
N.F. Abuzyarova, A.F. Sagadieva, Z.Yu. Fazullin
 
Vol 6, No 3 (2021) OPTIMAL CONTROL OF THE LOCATION OF THE HINGE POINT OF RIGID INCLUSIONS IN AN EQUILIBRIUM PROBLEM OF A TIMOSHENKO PLATE Details   PDF
N.P. Lazarev, E.F. Sharin, G.M. Semenova
 
Vol 3, No 3 (2018) OPTIMAL CONTROL PROBLEMS FOR A CLASS OF DEGENERATE EVOLUTION EQUATIONS WITH DELAY Details   PDF
M. V. Plekhanova, G. D. Baybulatova
 
Vol 7, No 2 (2022) OPTIMAL ROUTING IN PROBLEMS OF SEQUENTIAL TRAVERSAL OF MEGAPOLISES IN THE PRESENCE OF CONSTRAINTS Details   PDF
A.A. Petunin, A.G. Chentsov, P.A. Chentsov
 
Vol 1, No 1 (2016) OPTIMALITY CONDITIONS FOR THE TWO-PERIOD INVENTORY MANAGEMENT PROBLEM IN CASE OF THE STOCHASTIC DEMAND Details   PDF
T. B. Bigildeeva, M. V. Sopko
 
Vol 4, No 2 (2019) ORIENTATION DEPENDENCE OF FUNCTIONAL PROPERTIES OF ALLOYS WITH SHAPE MEMORY EFFECT AND SUPERELASTICITY Details   PDF
M. G. Isaenkova, Yu. A. Perlovich, V. A. Fesenko, M. M. Zaripova
 
Vol 6, No 3 (2021) PARTIAL INTEGRAL OPERATORS OF NON-NEGATIVE ORDERS IN WEIGHTED LEBESGUE SPACES Details   PDF
L.N. Lyakhov, N.I. Trusova
 
Vol 4, No 3 (2019) PERIODIC SOLUTIONS EXISTENCE FOR A SECOND ORDER DIFFERENTIAL EQUATION WITH A DISCONTINUOUS NONLINEARITY Details   PDF
V. N. Pavlenko, A. A. Asryan
 
Vol 2, No 3 (2017) PHASE FORMATION PROCESSES IN THE SYSTEM K2O-Sb2O3-MoO3 ON HEATING Details   PDF
Yu. A. Lupitskaya, M. V. Klyueva, D. A. Kalganov
 
251 - 275 of 385 Items << < 6 7 8 9 10 11 12 13 14 15 > >>